# SDR SWAA102772

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 43,893 hours, 25,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Channel
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND FLOORBEAM SUPPORT CHANNEL CORRODED BETWEEN BS 259.5 TO BS 268.25, BETWEEN LBL 3 TO RBL 3.  REMOVED AND REPLACED SUPPORT CHANNEL PER SRM.
